Skip to Content

Join the 'Abdomen' group to help and get support from people like you.

Abdomen Questions

 Clear

We found 82 questions associated with the 'Abdomen' topic.

Sharp pain in abdomen and really bad cramps and nausea?

Posted 12 days ago by kielacqua 1 answer

Ive been having a very sharp pain in my lower right abdomen in my lower back that is usually followed by very painful and unsusual cramps, unusual because im on a birth control that makes me not get my period. I have also been throwing up and extremely nauseous. Am I just being anxious about ...

Abdomen pain and whitish discharge?

Posted 11 days ago by pain_abcd 0 answers

Hi I'm 23 years old girl. I had protected sex on the last day of my periods(6th may) and had an ipill on the same day. Then on 8th may even though we didn't have sex but he humped me (i didn't take ipill on that day). since 11th may I'm experiencing moderate pain on the left ...

I have been taking 5 mg.of Eliquis twice a day for 1 week now. Experiencing digestive problems and?

Posted 22 Mar 2017 by Milo75 2 answers

... increased anxiety and depression. Is this a side effect of Eliquis and does it go away after being on it for a while? Digestive problems include feelings of bloating and fullness in abdomen and slight nausea from time to time. Feel very anxious which leads to my increased depression. I am 75 ...

Can Plan-B cause a brown discharge?

Posted 12 Apr 2017 by Daisychain4 1 answer

So basically 5 days ago me and my boyfriend had sex and the condom broke and he finished inside me. Today I noticed brown discharge, and I've been have lower abdomen pain and lower back pain. Is this normal? I'm really freaking out.

I too about 3.6mg of lithium 2 days ago?

Posted 10 Apr 2017 by UghLife 2 answers

Now I'm constantly tired and feeling sick my abdomen is hurting so bad and I'm feeling ill could this be connected I haven't been to see a doctor

Prescribed magnesium citrate for constipation, this is not the normal for me!?

Posted 15 Nov 2016 by Tina57 3 answers

Have a terrible stomach ache with nausea and heartburn, my lower abdomen was in all sorts of pain and the ER thought I my appendix was bad only to find the my digestive tract is full of feces! I was prescribed magnesium citrate and it did work (I think)..But my concern is oes the magnesium citrate ...

I have been taking Creon for two months and have just found out that my pancreas works perfectly?

Posted 18 Mar 2017 by Betty L 1 answer

4 days ago I had a severe pain in my abdomen and had to be hospitalized for four days they told me to stop taking Creon because my pain do you think these two situations are connected. Also I had Scopes through the mouth and through the rectum and they found nothing including CAT scan.

Has anyone taken Opdivo for Stage IIIB ovarian cancer?

Posted 27 Mar 2017 by lindareb 0 answers

Have been on every chemo available for 5 1/2 years, scan still shows tumors in the abdomen, no metastasis evident.

Dulcolax - I am on Entrolax which is also bisacodyl I don't think I have appendicitis symptoms or?

Posted 5 Feb 2017 by DMB2017 3 answers

... ileus symptoms but I have a low stabbing pain in my lower right abdomen

On Nuvaring for 11 months, messed up and didn't reinsert until 9 days after removal?

Posted 6 Jan 2017 by MEG_RUE 1 answer

... was fine, had a period on the 12 month. Then, did it again, same thing -- inserted 2 days late. I usually leave it in for 21 days, take it out on Monday and reinsert on Monday. These past two times I reinserted on a Wednesday. This is 2 months in a row. I was also was prescribed antibiotics ...

Lower right abdomen pain in women???

Posted 13 Jan 2017 by Chelselovesyouu 2 answers

I will be 20 on the 16th of jan. and I sometimes find pain in my lower right abdomen. I have been reading about it. I am not pregnant, I am just starting my period. it doesn't feel worse doing anything itll come and go. this has been happening on and off since I started to gain weight. again, ...

Nature-Thyroid - Help I need to find the best medicine for my problem!?

Posted 24 Jan 2017 by Belindaoverbey 0 answers

I had my thyroid removed last may. Since on Synthroid my stomach cramps, then becomes swollen, my entire abdomen is swollen and have extreme diarrhea, I am extremely tired, breath very fast, and have no energy! I have nausea all the time and don't eat but continue to gain weight! Help!!!

I have a lot of acne in body , which medicine you advice me to take ?

Posted 2 Jan 2017 by MahmoodSh 1 answer

Have a lot of acne in back abdomen shoulders what should I do?

Im 8 days late for my period testing this weekend?

Posted 5 Dec 2016 by Sweetpea20 0 answers

I am 8 days late for my period. I have sore nipples and a tight feeling in my abdomen. We are currently ttc. Was just wondering my chances with these symptoms

Strange abdomen pain and burping?

Posted 23 Oct 2016 by cowen49 1 answer

Hi, I've been having some weird symptoms for a number of weeks (3). I'm a healthy 29 y/o male. Around 3 weeks ago I had a sharp pain in my lower right abdomen. (Appendix area). The pain is only noticeable or present around 10 minutes after I eat. When I eat I start to get wind and ...

Page 1 2 3 4 5 6 Next

Ask a Question

Search this Group